Extreme value stochastic models
Articles
Algimantas Aksomaitis
Kaunas University of Technology, Lithuania
Published 1998-12-21
https://doi.org/10.15388/NA.1998.2.0.15280
PDF

Keywords

none

How to Cite

Aksomaitis A. (1998) “Extreme value stochastic models”, Nonlinear Analysis: Modelling and Control, 2(1), pp. 5-12. doi: 10.15388/NA.1998.2.0.15280.

Abstract

The investigation of extreme values (maxima and minima) and their asymptotics is presented. Attention is paid to the classical theory (independent observations of identical distributions). The generalizations and applications of the theory are discussed and problems are revealed.

PDF
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.

Please read the Copyright Notice in Journal Policy